# SDR CALA2025080507298

- Difficulty date: August 3, 2025
- Submitted: August 5, 2025
- Operation: Air carrier
- Aircraft: N872UA
- Make and model: Airbus A319-132
- Aircraft serial: 1986
- Aircraft time: 59,042 hours, 36,100 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 32145410
- Part serial: 010085
- Condition: Faulted
- Location: Zone 200
- Part time: 1,662 hours, 907 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EPSU UNIT EMER R FAULT REF AMM 33-51-38-400-001-A REMOVED AND REPLACED RIGHT OVERWING EXIT EPSU UNIT AND REPLACED EPSU BATTERY FAULT CLEARED OPS CHECKS GOOD.
